Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikolk_00

Clogged pores and Cleocin T

I was wondering if anyone has used Cleocin T and what side effects have taken place.

I have clogged pores with plenty of blackheads. The blackheads are mostly visible around my T-zone, but overall the pores on my face are clogged.

Last week, I started using Cleocin T (solution) along with Retin-A at night time. Before, I was just using Retin-A at night time, but was not really seeing any results in my pores.

Well now, my skin is dry with red little bumps and some of them have puss. I want to stop using it, given the fact my skin was alot better before using the Cleocin T (minus clogged pores). Is it cleaning my skin out? I wanted to know if anyone has experienced this.

Share this post


Link to post
Share on other sites

Did you just start the Retin-A too? Because that can cause an inital flare up of inflamed acne. Happens to a lot of people who use it. For most people, the flare-up improves after a couple of months (it doesn't always improve though)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×